# SDR 03224706

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N706BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7553
- Aircraft time: 4,138 hours, 3,395 cycles
- Engine: Ge CF343B1
- Engine time: 4,138 hours, 3,395 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356024310
- Condition: Unreliable
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, E

## Discrepancy

DURING DESCENT CREW RECEIVED A 14TH STAGE WARNING MESSAGE AND SHUT DOWN THE LEFT ENGINE AS A PRECAUTION EMERGENCY WAS DECLARED FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LT ENGINE PYLON 14TH STAGE OVERHEAT DETECTION LOOP.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
